default-icon
I-pill side effects
Took a pill on 27th . Now since 2_3 days she is feeling nauseous and uneasiness and fatigue. And till what time are the side effects going to stay?
148 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Side effects of this pill can subsides with in week, take Vomitab syrup(Charak) 2 tsf,tid,Agnisandipan Churna 1 tsf bid
Next Steps
U can consult online through Practo
Health Tips
take ilachi, Madhur Tikta Kashaya ras simple food, Pomegranate, coconut water
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +159
Consult with a doctor
Online now
Nausea, breast tenderness, delayed menstruation, lower abdominal ache, headache, vomiting and irregular menstruation are some of the temporary side-effects of the I -pill. However, these effects subside within a day or two
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.